A nonlinearly thermoelastic half-space under time-dependent normal and shear loading

J. Aboudi, Y. Benveniste

Research output: Contribution to journalArticlepeer-review

Abstract

A nonlinearly thermoelastic half-space is subjected to combined time-dependent normal and shear loading. The solution is obtained by a numerical method which is shown to yield accurate results by comparison with some known analytical solutions which can be obtained in some special cases. When shocks are involved, it is shown that the numerical results satisfy all the Rankine-Hugoniot jump conditions as well as the entropy condition across the shock.

Original languageEnglish
Pages (from-to)709-724
Number of pages16
JournalInternational Journal of Solids and Structures
Volume11
Issue number6
DOIs
StatePublished - Jun 1975

Fingerprint

Dive into the research topics of 'A nonlinearly thermoelastic half-space under time-dependent normal and shear loading'. Together they form a unique fingerprint.

Cite this